×

zbMATH — the first resource for mathematics

A fixed point approach to the stability of functional equations in non-Archimedean metric spaces. (English) Zbl 1237.39022
Let \(X\) be an arbitrary set, \(Y\) be a complete ultrametric space, \(f_1,\dots ,f_k:\;X\to X\), \(\Phi:\;X\times Y^k\to Y\). The authors find conditions for the solvability of the functional equation \(\Phi (x,\psi (f_1(x)),\dots ,\psi (f_k(x)))=\psi (x)\), \(x\in X\) (with respect to \(\psi:\;X\to Y\)) and its generalizations. The result, in the spirit of the Hyers-Ulam stability where a solution is obtained as a limit of approximate solutions, is based on a new fixed point theorem.

MSC:
39B52 Functional equations for functions with more general domains and/or ranges
39B82 Stability, separation, extension, and related topics for functional equations
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Khrennikov, A., ()
[2] Hyers, D.H., On the stability of the linear functional equation, Proc. natl. acad. sci. USA, 27, 222-224, (1941) · Zbl 0061.26403
[3] Agarwal, R.P.; Xu, B.; Zhang, W., Stability of functional equations in single variable, J. math. anal. appl., 288, 852-869, (2003) · Zbl 1053.39042
[4] Brzdȩk, J.; Sikorska, J., A conditional exponential functional equation and its stability, Nonlinear anal. TMA, 72, 2923-2934, (2010) · Zbl 1187.39032
[5] Czerwik, S., Functional equations and inequalities in several variables, (2002), World Scientific Publishing Co., Inc. River Edge, NJ · Zbl 1011.39019
[6] Forti, G.-L.; Sikorska, J., Variations on the drygas equation and its stability, Nonlinear anal. TMA, 74, 343-350, (2011) · Zbl 1201.39023
[7] Jung, S.-M., Hyers – ulam – rassias stability of functional equations in mathematical analysis, (2001), Hadronic Press, Inc. Palm Harbor, FL · Zbl 0980.39024
[8] Moszner, Z., On the stability of functional equations, Aequationes math., 77, 33-88, (2009) · Zbl 1207.39044
[9] Stević, S., Bounded solutions of a class of difference equations in Banach spaces producing controlled chaos, Chaos solitons fractals, 35, 238-245, (2008) · Zbl 1142.39013
[10] Hayes, W.; Jackson, K.R., A survey of shadowing methods for numerical solutions of ordinary differential equations, Appl. numer. math., 53, 299-321, (2005) · Zbl 1069.65075
[11] Palmer, K., ()
[12] Pilyugin, S.Yu., ()
[13] Moslehian, M.S.; Rassias, Th.M., Stability of functional equations in non-Archimedean spaces, Appl. anal. discrete math., 1, 325-334, (2007) · Zbl 1257.39019
[14] Schwaiger, J., Functional equations for homogeneous polynomials arising from multilinear mappings and their stability, Ann. math. sil., 8, 157-171, (1994) · Zbl 0820.39011
[15] Kaiser, Z., On stability of the Cauchy equation in normed spaces over fields with valuation, Publ. math. debrecen, 64, 189-200, (2004) · Zbl 1084.39026
[16] Kaiser, Z., On stability of the monomial functional equation in normed spaces over fields with valuation, J. math. anal. appl., 322, 1188-1198, (2006) · Zbl 1101.39018
[17] Cho, Y.J.; Park, Ch.; Saadati, R., Functional inequalities in non-Archimedean Banach spaces, Appl. math. lett., 23, 1238-1242, (2010) · Zbl 1203.39015
[18] Ciepliński, K., Stability of multi-additive mappings in non-Archimedean normed spaces, J. math. anal. appl., 373, 376-383, (2011) · Zbl 1204.39027
[19] Eshaghi Gordji, M.; Savadkouhi, M.B., Stability of cubic and quartic functional equations in non-Archimedean spaces, Acta appl. math., 110, 1321-1329, (2010) · Zbl 1192.39018
[20] Mirmostafaee, A.K.; Moslehian, M.S., Stability of additive mappings in non-Archimedean fuzzy normed spaces, Fuzzy sets and systems, 160, 1643-1652, (2009) · Zbl 1187.46068
[21] Caˇdariu, L.; Radu, V., Fixed point methods for the generalized stability of functional equations in a single variable, Fixed point theory appl., (2008), Article ID 749392 · Zbl 1146.39040
[22] Jung, S.-M., A fixed point approach to the stability of isometries, J. math. anal. appl., 329, 879-890, (2007) · Zbl 1153.39309
[23] Jung, S.-M.; Kim, T.-S., A fixed point approach to the stability of the cubic functional equation, Bol. soc. mat. mexicana (3), 12, 51-57, (2006) · Zbl 1133.39028
[24] Jung, Y.-S.; Chang, I.-S., The stability of a cubic type functional equation with the fixed point alternative, J. math. anal. appl., 306, 752-760, (2005) · Zbl 1077.39026
[25] Mirzavaziri, M.; Moslehian, M.S., A fixed point approach to stability of a quadratic quation, Bull. braz. math. soc. (NS), 37, 361-376, (2006) · Zbl 1118.39015
[26] Baker, J.A., The stability of certain functional equations, Proc. amer. math. soc., 112, 729-732, (1991) · Zbl 0735.39004
[27] Kuczma, M., ()
[28] Kuczma, M.; Choczewski, B.; Ger, R., ()
[29] Brzdȩk, J.; Jung, S.-M., A note on stability of a linear functional equation of second order connected with the Fibonacci numbers and Lucas sequences, J. inequal. appl., (2010), Article ID 793947 · Zbl 1198.39036
[30] Brzdȩk, J.; Popa, D.; Xu, B., Hyers – ulam stability for linear equations of higher orders, Acta math. hungar., 120, 1-8, (2008) · Zbl 1174.39012
[31] Brzdȩk, J.; Popa, D.; Xu, B., Remarks on stability of linear recurrence of higher order, Appl. math. lett., 23, 1459-1463, (2010) · Zbl 1206.39019
[32] Brzdȩk, J.; Popa, D.; Xu, B., On nonstability of the linear recurrence of order one, J. math. anal. appl., 367, 146-153, (2010) · Zbl 1193.39006
[33] Forti, G.-L., Comments on the core of the direct method for proving hyers – ulam stability of functional equations, J. math. anal. appl., 295, 127-133, (2004) · Zbl 1052.39031
[34] Popa, D., Hyers – ulam stability of the linear recurrence with constant coefficients, Adv. difference equ., 101-107, (2005) · Zbl 1095.39024
[35] Sikorska, J., On a direct method for proving the hyers – ulam stability of functional equations, J. math. anal. appl., 372, 99-109, (2010) · Zbl 1198.39039
[36] Trif, T., On the stability of a general gamma-type functional equation, Publ. math. debrecen, 60, 47-61, (2002) · Zbl 1004.39023
[37] Trif, T., Hyers – ulam – rassias stability of a linear functional equation with constant coefficients, Nonlinear funct. anal. appl., 11, 881-889, (2006) · Zbl 1115.39028
[38] Hensel, K., Über eine neue begründung der theorie der algebraischen zahlen, Jahresber. Deutsch. math.-verein., 6, 83-88, (1899) · JFM 30.0096.03
[39] Gouvêa, F.Q., ()
[40] Robert, A.M., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.